# SDR FDEA202306241087

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 87,425 hours, 16,787 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE-DURING SKIN REPLACEMENT FOUND LEFT HAND INTERCOSTAL FORWARD EDGE   CRACKS BETWEEN STATION 2140-2144 REAR CENTER SPAR TO REAR SPAR AREA.  EMPENNAGE LEFT HAND INTERCOSTAL FORWARD EDGE CRACKED 0.3" BETWEEN STATION 2140-  2144 REAR CENTER SPAR TO REAR SPAR AREA REPAIRED AS PER MD-11 SRM 55-30-02-2R FIGURE   201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
